Now showing items 1-15 of 15

      xmlui.ArtifactBrowser.ConfigurableBrowse.citation.column_heading
      Abdlhusein, M. A. (2015). The generalized Hahn polynomials. TWMS Journal of Applied and Engineering Mathematics, 5(2), 231-248. [1]
      Angaleeswari, K., Sumathi, P. & Swaminathan, V. (2015). Trivially extendable graphs. TWMS Journal of Applied and Engineering Mathematics, 5(2), 307-313. [1]
      Bayındır, C. (2015). Compressive split-step Fourier method. Journal of Applied and Engineering Mathematics, 5(2), 298-306. [1]
      Domi, W. B., Al-Sharif, S. & Almefleh, H. (2015). New results on cyclic nonlinear contractions in partial metric spaces. TWMS Journal of Applied and Engineering Mathematics, 5(2), 158-168. [1]
      Gaba, Y. U. (2015). Extensions of Kannan's fixed point results. TWMS Journal of Applied and Engineering Mathematics, 5(2), 208-213. [1]
      Gökbay, I. Z., Karaman, Ş. L., Yarman, S. & Yarman, B. S. B. (2015). An intelligent decision support tool for early diagnosis of functional pituitary adenomas. TWMS Journal of Applied and Engineering Mathematics, 5(2), 169-187. [1]
      Hasanoğlu, E. (2015). Multidimensional Periodic Schrödinger Operator (Perturbation Theory and Applications). TWMS Journal of Applied and Engineering Mathematics, 5(2), 314. [1]
      Jeganathan, K. (2015). Linear retrial inventory system with second optional service under mixed priority service. TWMS Journal of Applied and Engineering Mathematics, 5(2), 249-268. [1]
      Mohammadi, F. (2015). A efficient computational method for solving stochastic Itô-Volterra integral equations. TWMS Journal of Applied and Engineering Mathematics, 5(2), 286-297. [1]
      Mohammadi, R. & Alavi, A. S. (2015). Quadratic spline solution of calculus of variation problems. TWMS Journal of Applied and Engineering Mathematics, 5(2), 276-285. [1]
      Molai, A. A. (2015). Monomial geometric programming with fuzzy relation equation constraints regarding max-bounded difference composition operator. TWMS Journal of Applied and Engineering Mathematics, 5(2), 188-200. [1]
      Önder, M. (2015). Similar ruled surfaces with variable transformations in minkowski 3-space E3 1. TWMS Journal of Applied and Engineering Mathematics, 5(2), 219-230. [1]
      Panda, A. C. & Mishra, D. (2015). Some new classes of graceful diameter six trees. TWMS Journal of Applied and Engineering Mathematics, 5(2), 269-275. [1]
      Ray, P. K. & Swain, S. (2015). On the hadamard product of balancing matrix and balancing matrix. TWMS Journal of Applied and Engineering Mathematics, 5(2), 201-207. [1]
      Sundareswaran, R. & Swaminathan, V. (2015). Computational complexity of domination integrity in graphs. TWMS Journal of Applied and Engineering Mathematics, 5(2), 214-218. [1]